Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-21886

Kresch, A (2003). Hodge-theoretic obstruction to the existence of quaternion algebras. Bulletin of the London Mathematical Society, 35(1):109-116.

[img]
Preview
Accepted Version
PDF
174Kb

Abstract

This paper gives a necessary criterion in terms of Hodge theory for representability by quaternion algebras of certain 2-torsion classes in the unramified Brauer group of a complex function field. This criterion is used to give examples of threefolds with unramified Brauer group elements which are the classes of biquaternion division algebras.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:2003
Deposited On:29 Nov 2010 17:26
Last Modified:14 Jan 2014 18:19
Publisher:Oxford University Press
ISSN:0024-6093
Additional Information:his is a pre-copy-editing, author-produced PDF of an article accepted for publication in [Bulletin of the London Mathematical Society] following peer review. The definitive publisher-authenticated version [Bull. London Math. Soc. 35 (2003), no. 1, 109–116] is available online at: http://blms.oxfordjournals.org/content/35/1/109
Publisher DOI:10.1112/S0024609302001546
Related URLs:http://www.ams.org/mathscinet-getitem?mr=1934439
Citations:Web of Science®. Times Cited: 4
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page